BibTeX record journals/tcs/TakimotoSM00

download as .bib file

@article{DBLP:journals/tcs/TakimotoSM00,
  author    = {Eiji Takimoto and
               Yoshifumi Sakai and
               Akira Maruoka},
  title     = {The learnability of exclusive-or expansions based on monotone {DNF}
               formulas},
  journal   = {Theor. Comput. Sci.},
  volume    = {241},
  number    = {1-2},
  pages     = {37--50},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0304-3975(99)00265-0},
  doi       = {10.1016/S0304-3975(99)00265-0},
  timestamp = {Wed, 17 Feb 2021 21:57:38 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/TakimotoSM00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics